# SDR CA000803006

- Difficulty date: July 19, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 14,258 hours
- Engine: Allsn 250C20R
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Part number: B3225C
- Condition: Missing
- Location: Freewheel Assy
- Component: Freewheel Assy, Bell, 2060402703
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DAILY INSPECTION, IT WAS NOTICED THAT A PIN WAS NOT IN THE CHIP DETECTOR HOUSING ASSEMBLY.  UPON REMOVAL IT WAS FOUND THAT 2 OF THE 3 PINS WHICH HOLD THE CHIP DETECTOR IN PLACE WERE MISSING.  PINS COULD NOT BE FOUND.  CHIP DETECTOR ASSEMBLY WAS REPLACED.  (X)
